Physician Passes Away After Getting COVID 19 Vaccine?|Florida Medical professional's Death

featured image

Physician Passes Away After Getting COVID 19 Vaccine?|Florida Physician’s Death

An obstetrician/gynecologist (Dr. Gregory Michael) in Miami, Florida, got the first dosage of the Pfizer vaccine on Dec.18 th. Quickly after getting the Pfizer vaccine, he supposedly established severe immune thrombocytopenia. He passed away 16 days after getting the covid vaccine. Dr. Gregory Michael’s cause of death is an outcome of a brain hemorrhage. Undoubtedly, this is dreadful. It’s terrible, and you feel for his household.

It makes you question, was his death an outcome of the covid 19 vaccines?
And if it arised from the covid 19 vaccine, should that alter your viewpoint on the covid 19 vaccines?
I’m going to inform you my ideas on this, however initially, let’s find out a bit more about what occurred.
Pfizer is actively examining the case.

Over 10 million individuals in the United States have actually gotten a minimum of one shot of either the Pfizer Covid 19 Vaccine or Moderna Covid 19 Vaccine, the 2 licensed in the United States. Me personally, I got both dosages of the Pfizer vaccine. Far, there have actually been about 40 cases of anaphylaxis, implying a serious allergic response. None of which were reported as deadly. Many individuals have actually had opposite impacts like aching arms, tiredness, headache, or fever, which generally last a day approximately.

The Miami-Dade County medical inspector’s workplace is examining Dr. Gregory Michael’s death, and since today, there is no main autopsy report. Based on the reports, let’s see what we can make of his case.

Dr. Gregory Michael was healthy. He did not smoke. Did not take any medications. Never ever had any response to any medication nor vaccines. Allegedly 3 days after he gets the first dosage of the covid 19 vaccines, he established small reddish areas, or petechiae, triggered by bleeding under the skin of his hands and feet.

This triggered him to go to the ER. He gets blood work done, and his platelet levels are low, which is something called thrombocytopenia. Platelets are among the elements of blood clot. If platelets are too low, it makes individuals more susceptible to bleeding. Regular platelet counts variety from anywhere from 150 000 to 400 000 approximately. Individuals can have spontaneous bleeding, consisting of internal bleeding, however that does not usually occur unless the platelet levels are less than 10 thousand. His levels were supposedly no, and due to the fact that they’re so low or missing, he gets confessed to the extensive care system for 2 weeks. Physicians attempted to get his platelet count greater as he had professionals from all over the nation associated with his care. Probably, they attempted numerous various treatments. Normally we provide platelet transfusions, which is truly a blood item that we’re transfusing. Likewise, we offer steroids, particularly glucocorticoids, such as salmeterol or methylprednisolone. If that does not work, we attempt other drugs like Ramaplastum or eltrombopag to promote the bone marrow to make more platelets. In some cases we provide immunoglobulins, in some cases we provide a drug called rituximab, which is a monoclonal antibody. If all else stops working, the last option is to get the spleen since often a spleen contributes in sequestering and ruining platelets. They were really preparing on doing a splenectomy, implying eliminating his spleen. Still, soon prior to that, he winds up establishing a hemorrhagic stroke that took his life in a matter of minutes. To put it simply, he bled into his brain.

An abrupt get serious thrombocytopenia to the point of bleeding to death due to the fact that no matter what the cause is, this example is exceptionally unusual. I have actually never ever had a comparable case like this in the extensive care system. Now there are some cases like this reported with particular drugs medications can result in thrombocytopenia. As an outcome of drug-induced antibodies being made by the body immune system, they assault the body’s platelets. Drug-induced thrombocytopenia describes intense immune-mediated thrombocytopenia, and it must be presumed when somebody has abrupt extreme thrombocytopenia.

Please enjoy the complete video to get the appropriate information.

Medical Professional Mike Hansen, MD
Internal Medication|Lung Illness|Important Care Medication
Site: https://doctormikehansen.com/
IG Account: http://instagram.com/doctor.hansen/
FB Page: https://www.facebook.com/DoctorMikeHansen

#covid #covidvaccine #vaccine
.
.
.
Keywords:
medical professional passes away after getting covid 19 vaccine
vaccine
pfizer vaccine covid
covid vaccine
covid 19 vaccine
corona vaccine
covid 19 vaccine deaths
covid vaccine death
vaccine deaths
covid 19 vaccine negative effects
pfizer vaccine
florida medical professional’s death
dr. gregory michael
vaccine death
covid 19 vaccine responses
physician craves covid vaccine
vaccine for covid 19
vaccine negative effects covid
covid 19 vaccine death
covid 19 vaccine negative effects video
covid deaths.

https://covid19globalcases.com/physician-passes-away-after-getting-covid-19-vaccineflorida-medical-professionals-death/

Comments